T. M. Apostol, Introduction to Analytic Number Theory, 1976.

N. G. De-bruijn, D. E. Knuth, and S. O. Rice, THE AVERAGE HEIGHT OF PLANTED PLANE TREES, 1972.
DOI : 10.1016/B978-1-4832-3187-7.50007-6

J. Bourdon, M. Nebel, and B. Valléevall´vallée, On the Stack-Size of General Tries, RAIRO - Theoretical Informatics and Applications, vol.35, issue.2, pp.163-185, 2001.
DOI : 10.1051/ita:2001114

URL : https://hal.archives-ouvertes.fr/hal-00442422

J. Clémentcl´clément, P. Flajolet-and-b, and . Valléevall´vallée, Dynamical sources in information theory: A general analysis of trie structures, Algorithmica, vol.11, issue.4, pp.307-369, 2001.
DOI : 10.1007/BF02679623

L. Devroye, A probabilistic analysis of the height of tries and of the complexity of triesort, Acta Informatica, vol.11, issue.3, pp.229-237, 1984.
DOI : 10.1007/BF00264248

M. Drmota and . Bivariate, A Bivariate Asymptotic Expansion of Coefficients of Powers of Generating Functions, European Journal of Combinatorics, vol.15, issue.2, pp.139-152, 1994.
DOI : 10.1006/eujc.1994.1016

P. Flajolet, On the performance evaluation of extendible hashing and trie searching, Acta Informatica, vol.20, issue.4, pp.345-369, 1983.
DOI : 10.1007/BF00264279

P. Flajolet, X. Gourdon-and-p, and . Dumas, Mellin transforms and asymptotics: Harmonic sums, Theoretical Computer Science, vol.144, issue.1-2, pp.3-58, 1995.
DOI : 10.1016/0304-3975(95)00002-E

URL : https://hal.archives-ouvertes.fr/inria-00074307

P. A. Flajolet and . Odlyzko, The average height of binary trees and other simple trees, Journal of Computer and System Sciences, vol.25, issue.2, pp.171-213, 1982.
DOI : 10.1016/0022-0000(82)90004-6

URL : https://hal.archives-ouvertes.fr/inria-00076505

P. A. Flajolet and . Odlyzko, Singularity Analysis of Generating Functions, SIAM Journal on Discrete Mathematics, vol.3, issue.2, pp.216-240, 1990.
DOI : 10.1137/0403019

URL : https://hal.archives-ouvertes.fr/inria-00075725

P. Flajolet-and-r and . Sedgewick, Analysis of Algorithms, 1996.

P. Flajolet-and-r and . Sedgewick, The average case analysis of algorithms: Saddle Point Asymptotics, INRIA Rapport de recherche 2376, 1994.

G. H. Gonnet and R. Baeza-yates, Handbook of Algorithms and Data Structures, 1991.

P. Jacquet and M. R. Egnier, Trie partitioning process: Limiting distributions, Lecture Notes in Computer Science, vol.214, pp.196-210, 1986.
DOI : 10.1007/BFb0022669

R. Kemp, On the average stack size of regularly distributed binary trees, Proc. ICALP 79, pp.340-355, 1979.
DOI : 10.1007/3-540-09510-1_28

R. Kemp, Die mittlere H??he r-fach gewurzelter planarer B??ume, Computing, vol.6, issue.3, pp.209-232, 1980.
DOI : 10.1007/BF02242000

R. Kemp, Fundamentals of the Average Case Analysis of Particular Algorithms, Wiley- Teubner Series in Computer Science, 1984.

P. Kirschenhofer, H. Prodinger-and-w, and . Szpankowski, On the variance of the external path length in a symmetric digital trie, Discrete Applied Mathematics, vol.25, issue.1-2, pp.129-143, 1989.
DOI : 10.1016/0166-218X(89)90050-4

P. Kirschenhofer, H. Prodinger-and-w, and . Szpankowski, On the balance property of Patricia tries: External path length viewpoint, Theoretical Computer Science, vol.68, issue.1, pp.1-17, 1989.
DOI : 10.1016/0304-3975(89)90115-1

D. E. Knuth, The Art of Computer Programming, 1973.

J. R. Liebehenschel, Ranking and Unranking of Lexicographically Ordered Words: An Average-Case Analysis, Journal of Automata, Languages and Combinatorics, vol.2, issue.4, pp.227-268, 1997.

H. M. Mahmoud, Evolution of Random Search Trees, 1992.

M. E. Nebel, The stack-size of tries: a combinatorial study, Theoretical Computer Science, vol.270, issue.1-2, pp.441-461, 2002.
DOI : 10.1016/S0304-3975(00)00416-3

B. Rais, P. Jacquet-and-w, and . Szpankowski, Limiting Distribution for the Depth in PATRICIA Tries, SIAM Journal on Discrete Mathematics, vol.6, issue.2, pp.197-213, 1993.
DOI : 10.1137/0406016

M. R. Egnier and . Jacquet, New results on the size of tries, IEEE Transactions on Information Theory, vol.35, issue.1, pp.203-205, 1989.
DOI : 10.1109/18.42197

A. Renyi-and-g and . Szekeres, On the height of trees, Journal of the Australian Mathematical Society, vol.4, issue.04, pp.497-507, 1967.
DOI : 10.1007/BF02559539

W. Szpankowski, Some results on V-ary asymmetric tries, Journal of Algorithms, vol.9, issue.2, pp.224-244, 1988.
DOI : 10.1016/0196-6774(88)90039-9

W. Szpankowski, On the height of digital trees and related problems, Algorithmica, vol.19, issue.1-6, pp.256-277, 1991.
DOI : 10.1007/BF01759045